# SDR CALA2025010701838

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N47533
- Make and model: Boeing 737-9
- Aircraft serial: 66120
- Aircraft time: 9,001 hours, 2,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Worn
- Location: Zone 800
- Part time: 9,001 hours, 2,980 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT MATERIAL THAT RUBS AGAINST CABIN FLOOR IS WORN.(SEE IMAGES ATTACHED) REPLACED L1 DOOR SLIDE REF AMM 25-66-01-400-803. FOR PARTS TRACKING ONLY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1372573  SN OFF 8994.SLIDE, FWD/AFT,OFF 29-2566-9-0006 8994 ON 29-2566-9-0006 4790
